Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    A side effect of some anti-sickness tablets is causing me to produce breast milk.

    It's really annoying me and has totally knocked my confidence.

    Has anyone any ideas of how to make it stop, other than stopping the medication?
    Offline

    11
    ReputationRep:
    I will need visual evidence so I can diagnose...

    But seriously, go and see a doctor. They'll be more help than a student forum.
    Offline

    0
    ReputationRep:
    See a GP. Any change like this in your breasts should really be checked out
    Offline

    0
    ReputationRep:
    Go see your GP. He might be able to something to help with the side effects or change your current medication
    Offline

    8
    ReputationRep:
    Make ice-cream out of it?:dontknow:
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 30, 2011
Poll
Who is most responsible for your success at university

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.